Browse by Person (creator, editor, contributor, etc.)

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | Date | No Grouping
Jump to: Article
Number of items: 3.

Article

Ioannidou, T. and Piette, B. and Sutcliffe, P. and Zakrzewski, W. (2001) Skyrmions and Rational Maps. Nonlinearity, 14 (1). C1-C5. ISSN 0951-7715. (The full text of this publication is not available from this repository)

Ioannidou, T. and Piette, B. and Zakrzewski, W.J. (1999) SU(N) skyrmions and harmonic maps. Journal of Mathematical Physics, 40 (12). pp. 6353-6365. ISSN 0022-2488. (The full text of this publication is not available from this repository)

Ioannidou, T. and Piette, B. and Zakrzewski, W.J. (1999) Spherically symmetric solutions of the SU(N) Skyrme models. Journal of Mathematical Physics, 40 (12). pp. 6223-6233. ISSN 0022-2488. (The full text of this publication is not available from this repository)

This list was generated on Tue Apr 1 19:20:43 2014 BST.